Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$\textrm {PL}$ involutions of $S^{1}\times S^{1}\times S^{1}$
HTML articles powered by AMS MathViewer

by Kyung Whan Kwun and Jeffrey L. Tollefson PDF
Trans. Amer. Math. Soc. 203 (1975), 97-106 Request permission

Abstract:

We prove that the $3$-dimensional torus ${S^1} \times {S^1} \times {S^1}$ admits exactly nine nonequivalent PL involutions. With the exception of the four fixed point free ones, the involutions may be distinguished by their fixed point sets: (1) eight points, (2) two simple closed curves, (3) four simple closed curves, (4) one torus, (5) two tori.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57E25
  • Retrieve articles in all journals with MSC: 57E25
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 203 (1975), 97-106
  • MSC: Primary 57E25
  • DOI: https://doi.org/10.1090/S0002-9947-1975-0370634-1
  • MathSciNet review: 0370634